Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on fields of small discriminant

Author: Harvey Cohn
Journal: Proc. Amer. Math. Soc. 3 (1952), 713-714
MSC: Primary 10.0X
MathSciNet review: 0049946
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Davenport, On the product of three homogeneous linear forms. III, Proc. London Math. Soc. vol. 45 (1939) pp. 98-125.
  • [2] D. Hilbert, Über die Theorie des relativquadratischen Zahlkörpers, Math. Ann. vol. 51, pp. 1-127.
  • [3] J. Mayer, Die absolut-kleinsten Diskriminanten der biquadratischen Zahlkörper, Sitzungsberichte der Akademie der Wissenschaften Wien Abt. IIa vol. 138 (1929) pp. 733-742.
  • [4] C. L. Siegel, Geometry of numbers, mimeographed lecture notes, New York University, 1946, Chap. IX, p. 14.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

PII: S 0002-9939(1952)0049946-7
Article copyright: © Copyright 1952 American Mathematical Society